# SDR ASAA2020012281899

- Difficulty date: January 18, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 15,752 hours, 4,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 51090306002
- Condition: Faulted
- Location: Lt Pack Flow
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON RESET. GROUNDED - YES.   BITE OF LEFT PACK FLOW TEMP CONTROLLER PER B737-900 FIM 21-62 TASK 801 SHOWED FAULT 21-51246, PACK FLOW SENSOR.  ACCOMPLISHED T/S FOR FAULT 21-51246 PER FIM 21-62 TASK 860,  CLEARED FAULT AND OPERATED LEFT PACK,  FAULT 21-51246 CAME BACK. SUSPECT LEFT PACK FLOW SENSOR HEATER ELEMENT OPEN. REMOVED & REPLACED LEFT PACK FLOW SENSOR IAW AMM 21-51-43, OPS CHECK GOOD.
